# SDR USAA000602

- Difficulty date: April 26, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 2 INCHES BY 4 INCHES, STATION 500 AND 500A WEB ADJACENT TO STRINGER 26R.  REPAIRED PER SRM 51-10-02.  CORROSION LEVEL 2.  (M)
